MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONCEAL; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION CONCEAL; PROSTHESIS, PENIS, INFLATABLE
Model Number 720185-01
Medical Device Problem Codes Mechanical Problem (1384); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 72404231.Serial number: n/a.Batch/lot number: 743021003.Model/catalog description: cx preconnect ms 15cm ps iz.Unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.Migration, mechanical issues and pain are acknowledged within the instructions for use (ifu) and are not related to off-label use or failure to follow instructions.The reported patient symptom of pain is a known risk associated with this device type and indicated as such in the instructions for use.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.
 
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) experienced abdominal pain.During consultation, the physician attempted to cycle the device without success.A revision surgery was performed, during which the physician noted that the reservoir had herniated from the space of retzius into the bladder, which was associated with the patient abdominal pain.The device was explanted and replaced.There were no further patient complications.

Brand Name
CONCEAL
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25107650
Report Number2124215-2026-24680
Device Sequence Number9292680
Product Code JCW
UDI-Device Identifier00878953005669
UDI-Public(01)00878953005669(17)140112(10)752918003
Combination Product (Y/N)Y
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/12/2014
Device Model Number720185-01
Device Catalogue Number720185-01
Device Lot Number752918003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Initial Report FDA Received Date05/06/2026
Date Device Manufactured01/30/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexMale